Acta Mathematicae Applicatae Sinica

, Volume 21, Issue 1, pp 145–152

Power Utility Maximization in an Exponential Lévy Model Without a Risk-free Asset

Original Papers

DOI: 10.1007/s10255-005-0225-z

Cite this article as:
Zhou, Q. Acta Mathematicae Applicatae Sinica, English Series (2005) 21: 145. doi:10.1007/s10255-005-0225-z


We consider the problem of maximizing the expected power utility from terminal wealth in a market where logarithmic securities prices follow a Lévy process. By Girsanov’s theorem, we give explicit solutions for power utility of undiscounted terminal wealth in terms of the Lévy-Khintchine triplet.


exponential Lévy processespower utilityGirsanov’s theorem

2000 MR Subject Classification


Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Academy of Mathematics and Systems ScienceChinese Academy of SciencesBeijing 100080China